# SDR UPS01437257

- Difficulty date: November 5, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT EMERGENCY LIGHT JUST AFT OF COCKPIT DOOR INTERMITTENT.  REMOVED AND REPLACED LIGHT, OPS CHECK GOOD PER 33-51-07.
